# SDR DALA2016022901489

- Difficulty date: February 21, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,958 hours, 57,421 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Temp Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE NR 2 ENGINE OIL TEMPERATURE WENT TO 170 DEGREES C WITH AN ASSOCIATED RED WARNING LIGHT.  THE OIL PRESSURE REMAINED WITHIN LIMITS.  CREW SHUTDOWN THE NR 2 ENGINE IAW THE QRH.  TEMPERATURE DECALS HAD NO COLOR CHANGE.  OIL FILTER AND CHIP DETECTORS WERE CLEAN.  FOUND WIRE CRIMP LOOSE AT WIRE E355A18N. RETERMINATED WIRE AND REPLACED, B3-2 OIL TEMP PROBE.  IMMERSION THERMOCOUPLE CHECK GOOD IAW AMDS 7900-01123-0201.  SATISFACTORY TEST FLIGHT COMPLETED ON LP 8007091. THE ACFT HAS RETURNED TO SERVICE.
